# SDR AU970682

- Difficulty date: June 19, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Cessna 310L
- Engine: Cont IO470U
- Propeller: Mcauly D3AF32C80
- System (JASC): 2400 · Electrical Power System
- Part: Electrical Sys
- Condition: Faulty
- Location: Lt Firewall
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) AIRCRAFT EXPERIENCED ELECTRICAL PROBLEMS. FIBREGLASS PROTECTIVE SHIELD OVER LH AND RH FIELD FUSES ON THE LH FIREWALL HAD CHAFED THROUGH THE LH ALTERNATOR FIELD CABLE. PERSONNEL/MAINTENANCEERROR
